# SDR CA110131001

- Difficulty date: January 19, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 510009
- Condition: Broken
- Location: Rt Elevator
- Part time: 2,233 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING TASK CARD 000-27-220-010 (OPERATIONAL CHECK OF EACH ELEVATOR PCU) ON HYDRAULIC SYSTEM #1 THE R/H ELEVATOR AFTER BEING PUSHED TO THE NOSE UP POSITON IT WOULD NOT RETURN TO THE NEUTRAL POSITION. AFTER REMOVING ACCESS PANEL TO INSPECT ELEVATOR PCU IT WAS NOTED THAT THE PCU ROD END WAS BROKEN.
